# SDR IPXA2016082207357

- Difficulty date: August 8, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Intercostal
- Part number: AEA201853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT MLG WW INTERCOSTAL IS CRACKED AT BS 1441 - 1461 X 31.5, Z 56.  .REPAIRED THE INTERCOSTAL IAW SRM 53-40-12 REPAIR 3 FIG. 201. (MAJOR)
